# SDR HAIHEEA9874

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 350A5801091703
- Condition: Separation
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING SEPARATED BEYOND LIMITS.
